# SDR USA2004F00074

- Difficulty date: June 13, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND L1 DOOR EPSU INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.
